Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A Trüdinger inequality on surfaces with conical singularities


Author: Wen Xiong Chen
Journal: Proc. Amer. Math. Soc. 108 (1990), 821-832
MSC: Primary 53A05
DOI: https://doi.org/10.1090/S0002-9939-1990-0990415-9
MathSciNet review: 990415
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, the author establishes an isoperimetric inequality on surfaces with conical singularities, and by using it, proves a Trüdinger inequality with best constant on such surfaces. The best constants of the Trüdinger inequality are also found for a class of "symmetric" singular matrices.


References [Enhancements On Off] (What's this?)

  • [1] Marc Troyanov, Les surfaces riemanniennes à singularités coniques (preprint).
  • [2] Sun-Yang A. Chang and Paul C. Yang, A sharp version of Trüdinger inequality with Neumann condition and a geometric application (preprint).
  • [3] T. Aubin, Problèmes isoperimetriques et espaces de Sobolev, J. Diff. Geom. 11 (1976), 573-598. MR 0448404 (56:6711)
  • [4] R. Osserman, The isoperimetric inequality, Bull. Amer. Math. Soc. 84 (1978), 1182-1238. MR 0500557 (58:18161)
  • [5] J. Moser, A sharp form of an inequality of N. Trüdinger, Indiana Univ. Math. J. 20 (1971), 1077-1092. MR 0301504 (46:662)
  • [6] T. Aubin, Nonlinear analysis on manifolds, Monge-Ampere Equations, Springer-Verlag, Berlin, 1982. MR 681859 (85j:58002)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53A05

Retrieve articles in all journals with MSC: 53A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-0990415-9
Keywords: Surfaces with conical singularities, isoperimetric inequalities, Trüdinger inequalities, the best constant, symmetric singular matrices
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society